Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Studia Mathematica

Tom 86

Warszawa-Wrocław 1987

Spis treści

A. KalindeSur les espaces de Musielak-Orlicz non localement converexes intransitifs1-17
O. BlascoBoundary values of vector-valued harmonic functions considered as operators19-33
I. KluvánekIntegration and the Feynman-Kac formula35-57
R. LyonsThe size of some classes of thin sets59-78
J. BourgainA remark on entropy of Abelian groups and the invariant uniform approximation property79-84
T. WolniewiczNonfactorization theorems for Hardy and Bergman spaces on bounded symmetric domains85-95
K. KazarianWeighted norm inequalities for some classes of singular integrals97-130
X. Wang
M. Rao
Some results on the convergence of weighted sums of random elements in separable Banach spaces131-153
P. Turpin
E. Dozo
Nonexpansive maps in generalized Orlicz spaces155-188
R. Arcangelis
P. Donato
On the convergence of Laplace-Beltrami operators associated to quasiregular mappings189-204
R. WawakImproper integrals of distributions205-220
H. Weber
H. Volkmer
Nonlinear transformations on spaces of continuous functions221-237
B. Stanković
S. Piljpović
Initial value Abelian theorems for the distributional Stieltjes transform239-254
E. LigockaEstimates in Sobolev norms II Iisp for harmonic and holomorphic functions and interpolation between Sobolev and Hölder spaces of harmonic functions255-271
H. GoldmannA uniform F-algebra with locally complete spectrum and with nonglobal peak points273-275
A. SołtysiakApproximate point joint spectra and multiplicative functionals277-286
I. WikNote on a theorem by Reshetnyak-Gurov287-290
A. Sharma
Z. Ziegler
Correction to "Walsh equiconvergence for best $l_{2}$ approximates" Studia mat. 77 (1984), 523-528291-291

Strona główna   Powrót